| Model Number |
1937 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Pressure Sore/Ulcer (2326)
| Date of Event |
02/25/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient had pressure sore to forehead after procedure.
Event or Problem Description
It was reported that the patient had pressure sore to forehead after procedure.Additional information was received; that during a posterior lumbar fusion procedure, injuries occurred when the patient's forehead was directly on the foam.Procedure was between 3.5 to 5 hours.Patient experienced redness, wound care was consulted upon discharge of patient.
Additional Manufacturer Narrative
The injuries occurred when the patient's forehead was directly on the foam.The user said that movement or readjustment of the patient position would be impossible during this type of case.There might be some momentary "peeking through" the face pillow to check for breathing tube placements but nothing major.User said that they noticed a change in the feel of foam.Rougher, changes in texture.However, no changes have been made in the manufacturing.Pma/510k: corrected information.
Event or Problem Description
Additional Manufacturer Narrative
The injuries occurred when the patient's forehead was directly on the foam.The user said that movement or readjustment of the patient position would be impossible during this type of case.There might be some momentary "peeking through" the face pillow to check for breathing tube placements but nothing major.User said that they noticed a change in the feel of foam.Rougher, changes in texture.However, no changes have been made in the manufacturing.